[X]

Privacy Policy + T&C

We use cookies to personalise our content and ads, and for traffic analysis. Information about your use of our site is shared with our advertising and analytics providers. You also agree to our T&C.

[X]

Common Answers

Have you entered August's Common Answers?

BB Logo Spacer
Spacer
Line
Line

Puzzle - Hint

I've been quite poorly lately and the doctor has prescribed me a two courses of tablets (Anvilite and Bigoxy) to solve my problem and I must take one of each at the same time, once every day.

These tablets are rather expensive so I've been very careful with them.

Last night I'd just got my Anvilite tablet. I was about to get my Bigoxy tablet when two tablets fell out of the bottle into my hand and joined the Anvilite tablet. This was a major problem for me as all three tablets were identical, the same size, the same weight, and neither had any markings on it. I had to take one of each but I couldn't tell them apart, and they were far too expensive to throw these three tablets away and start again.

What did I do?

 [Ref: ZFSG]

Hint: Can I add something to the three tablets to help?

Back to the puzzles...

 

 



This website uses cookies, for more information please view our privacy policy. By using the site you also agree to our terms and conditions.

Line
Line